# SDR CA190709012

- Difficulty date: June 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rivet
- Part number: UNKNOWN
- Condition: Sheared
- Location: Tailboom
- Part time: 1,427 hours
- Component: Rotorcraft Tail
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL:DURING INSPECTION TAIL ROTOR SUPPORT ASSEMBLY GEARBOX ATTACHMENT POINTS ,INSPECTOR COULD PULL OUT 6 RIVETS BY HAND. THEREFORE MAINTENANCE REMOVED THE PAINT AND FOUND OUT 17 SHEARED RIVETS AT THIS LOCATION.THIS AIRCRAFT DOES NOT HAVE A TAIL ROTOR VIBRATION PROBLEM AND HAS NO REPORTS OF ANY INCIDENT. (TC# 20190709012)
